Im addicted to loratab and my dr wants to add morophine, oxycontin, or methadone
Im terrified to be put on any other drug. Im already extremely dependent on the loratab I take 2.5 10/325 3x a day. Now because the loratab isnt lasting and I expressed that to my dr, he wants to put me on a longer lasting medication like morophine sulfate 30 mg ez 2x a day, Oxycontin 40 mg 2x a day, or methadone 10 mg 2x a day. I never wanted to be addicted and now Im miserable I dont want to become dependent on something else. Will one of these medications help me to get off of the loratab? Any help is very welcome :)
I was in a car accident in November 2011 and have 4 herniated discs and bulges throughout my spine... I don't want to be addicted to anything anymore it's just so hard to kick the loris :( and I'm so scared to try anything else for fear that I'll be hooked on that too!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.